Archives of ALGA. Volume 4

Document type: Collection/Anthology
Peer reviewed: Yes
Full text:
Title: Archives of ALGA. Volume 4
Year: 2007
Volume: 4
Pagination: 150
Editor: Nail H. Ibragimov
ISBN: ISSN 1652-4934
Publisher: ALGA Publications, Blekinge Institute of Technology
City: Karlskrona
Organization: Blekinge Institute of Technology
Department: School of Engineering - Dept. of Mathematics & Natural Sciences (Sektionen för ingenjörsvetenskap - Avd.för matematik och naturvetenskap)
School of Engineering S-371 79 Karlskrona
+46 455 38 50 00
http://www.bth.se/ing/
Authors e-mail: nib@bth.se
Language: English
Abstract: Volume 4 contains articles:
Nail H. Ibragimov, Ewald J.H. Wessels and George F.R. Ellis,
Group classication of the Sachs equations for a radiating axisymmetric, non-rotating, vacuum space-time;
Nail H. Ibragimov
A discussion of conservation laws for over-determined systems with application to the Maxwell equations in vacuum;
Nail H. Ibragimov,
Quasi-self-adjoint differential equations;
Nail H. Ibragimov and Salavat V. Khabirov,
Existence of integrating factors for higher-order ordinary differential equations;
Nail H. Ibragimov,
Integration of second-order linear equations via linearization of Riccati's equations;
Nail H. Ibragimov and Sergey V. Meleshko
Linearization of second-order ordinary differential equations
by changing the order;
Nail H. Ibragimov and Sergey V. Meleshko
Second-order ordinary differential equations equivalent to y''= H(y);
Nail H. Ibragimov, Sergey V. Meleshko and Supaporn Suksern,
Linearization of fourth-order ordinary differential equations
by point transformations;
Nail H. Ibragimov and Emrullah Yasar,
Non-local conservation laws in fluid dynamics
Subject: Mathematics\Analysis
Mathematics\General
Keywords: Lie group analysis, Symmetries, Conservation laws, Linearization, Integrating factor, Quasi-self-adjoint differential equations
Edit